I saw an dermatologist, he said they were expression lines.. I explained to him that they come and go. Because in some of my pictures I have them and some I don't. I don't think they're expression lines because I'm not an animated person. I have been under stress, but I don't think that has anything to do with it. I'm 22 and dealing with a thyroid issues and it has been causing acne and dry skin. I lines on my cheeks also, my skin has been working havoc. They're really noticeable, but when i drink lots of water and moisturize alot they're faint. I have good genes..all my sisters are older and don't have any. They just showed up. He prescribed Retin-A generic. But I don't know what they come from..he couldn't really access me that good because it was late and he had other patients.
These are making me depressed, because I'm scared of what they'll look like at 30.
here are pics.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.